# SDR AALA20072059

- Difficulty date: October 28, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: FC3520100
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PTY INFLIGHT T966/28OCT UIO TO MIA - LEFT ENGINE OIL QUANTITY WENT TO ZERO IN CRUISE FOLLOWED BY PRESSURE AND PRESSURE INDICATION LIGHT ILLUMINATED.  CREW SHUT DOWN ENGINE.  LANDED PTY WITHOUT INCIDENT.  SINGLE ENGINE TIME 60 MINUTES.  FOUND OIL TANK CAP LOOSE.  SERVICED ENGINE WITH OIL.  REPLACED OIL CAP AT PTY.  MIA REPLACED CAP ASSEMBLY HOUSING AND CHECK VALVE FOR ENGINEERING EVALUATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
